# SDR AALA201808231011

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 27,012 hours, 10,727 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS16128A
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, CREW REPORTED A LOW HYDRAULIC SYSTEM A.  AN EMERGENCY WAS DELCARED, AND LANDED WITHOUT INCIDENT.   THE AIRCRAFT WAS  GROUNDED.  FOUND THE RT SPOILER INBOARD O-RING DAMAGED. REPLACED THE O-RING IAW 27-61-11.  NO LEAKS NOTED. SERVICED HYDRAULIC SYSTEM TO PROPER LEVEL.
